The Magnetic Equation of State and Transport Properties in Reduced Dimensions release_t6jlhnk3nfappjrb337qzebkwy

by K. Warda, L. Wojtczak

Published in Acta Physica Polonica. A by Institute of Physics, Polish Academy of Sciences.

Volume 131p878-880 (2017)

Archived Files and Locations

application/pdf  458.2 kB
file_dbnni7fz2vahpltfaf5hlj75n4
web.archive.org (webarchive)
przyrbwn.icm.edu.pl (web)
Read Archived PDF
Archived
Type  article-journal
Stage   published
Year   2017
Language   en ?
Container Metadata
Not in DOAJ
In Keepers Registery
ISSN-L:  0587-4246
Work Entity
access all versions, variants, and formats of this works (eg, pre-prints)
Catalog Record
Revision: f0f33be8-fc56-43c0-bd70-85794fb5eb88
API URL: JSON